Rafał Latała
Rafał Latała
Verifierad e-postadress på mimuw.edu.pl
Titel
Citeras av
Citeras av
År
Exponential and Moment Inequalities for U-Statistics
E Giné, R Latała, J Zinn
High Dimensional Probability II, 13-38, 2000
1952000
Some estimates of norms of random matrices
R Latała
Proceedings of the American Mathematical Society 133 (5), 1273-1282, 2005
1812005
Between sobolev and poincaré
R Latała, K Oleszkiewicz
Geometric aspects of functional analysis, 147-168, 2000
1582000
On the best constant in the Khinchin-Kahane inequality
R Latała, K Oleszkiewicz
Studia Mathematica 109 (1), 101-104, 1994
1051994
Estimation of moments of sums of independent real random variables
R Latała
The Annals of Probability 25 (3), 1502-1513, 1997
1011997
Estimates of moments and tails of Gaussian chaoses
R Latała
The Annals of Probability 34 (6), 2315-2331, 2006
952006
On the infimum convolution inequality
R Latała, JO Wojtaszczyk
arXiv preprint arXiv:0801.4036, 2008
632008
A Brascamp-Lieb-Luttinger–type inequality and applications to symmetric stable processes
R Bañuelos, R Latała, P Méndez-Hernández
Proceedings of the American Mathematical Society 129 (10), 2997-3008, 2001
502001
Gaussian measures of dilatations of convex symmetric sets
R Latala, K Oleszkiewicz
Annals of probability, 1922-1938, 1999
481999
On some inequalities for Gaussian measures
R Latała
arXiv preprint math/0304343, 2003
462003
Tail and moment estimates for some types of chaos
R Latała
Studia mathematica 135, 39-53, 1999
381999
A note on the Ehrhard inequality
R Latała
Studia Mathematica 118, 169-174, 1996
361996
A short proof of Paouris' inequality
R Adamczak, R Latała, AE Litvak, K Oleszkiewicz, A Pajor, ...
Canadian Mathematical Bulletin 57 (1), 3-8, 2014
352014
On the equivalence between geometric and arithmetic means for logconcave measures
R Latala
Convex geometric analysis 34, 123, 1999
32*1999
Small ball probability estimates in terms of width
R Latala, K Oleszkiewicz
Studia mathematica 169 (3), 305-314, 2005
312005
A regeneration proof of the central limit theorem for uniformly ergodic Markov chains
W Bednorz, K Latuszynski, R Latala
Electronic Communications in Probability 13, 85-98, 2008
292008
The dimension-free structure of nonhomogeneous random matrices
R Latała, R van Handel, P Youssef
Inventiones mathematicae 214 (3), 1031-1080, 2018
272018
On the boundedness of Bernoulli processes
W Bednorz, R Latała
Annals of Mathematics 180 (3), 1167-1203, 2014
272014
Royen’s proof of the Gaussian correlation inequality
R Latała, D Matlak
Geometric aspects of functional analysis, 265-275, 2017
262017
Banach-Mazur distances and projections on random subgaussian polytopes
R Latala, P Mankiewicz, K Oleszkiewicz, N Tomczak-Jaegermann
Discrete & Computational Geometry 38 (1), 29-50, 2007
262007
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20